# SDR CA990927033

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Harness
- Condition: Misinstalled
- Location: Rotor Tach
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) BAD WIRING CONNECTION TO THE ROTOR TACHOMETER/GENERATOR.  REPLACED.
